Jump to content

Feeling sick in a certain way


Maybe
 Share

Recommended Posts

Hello all,

 

despite having had more ok and good days than bad ones in the past 6 months, I still can feel terrible now and then. Therefore I wanted to ask if someone can relate to my symptoms.

 

There are two main occasions after which I will feel awful: Overdoing it in a sporty or emotional way. For example, yesterday I had quite a strong sort of depression at work, when I felt terrible low and less of a person. After that I got a strong and weird headache which stayed all day. But the main symptom always evolves in the evening after such a day. I slowly begin to feel worse and worse which culminates in a feeling of having poison in my veins. My whole body feels sour, poisened and somehow deteriorating. Thank god that I am still able to sleep and mostly feel better the next morning, but I wonder what this is? It surely is not a "trick played by the nerves". It feels very chemical.

 

Can anyone relate or does anyone have an idea what this could be? It feels somehow dangerous and damaging...this is the main reason why I cannot do any exercises. Even close to 3 years after my reaction to those darn pills.

End of 2008: Remeron 15mg for around 2 months. Unorthodox taper, no problems.
End of August 2009: Lexapro 10mg for only 4 days. Panic attack after 3 pills. Severe gastro problems in the morning for 3 days after last pill. 2 weeks later strong w/d symptoms set in.

Acute WD lasted around 3.5 years. I am feeling much better today, 5.5 years out, but still have some symptoms left.

Link to comment
Share on other sites

Hi Maybe,

 

Yes i can relate to that well, have had some heavy stressors last few weeks which i have handled well and felt pretty good while doing so, then today felt like crap, physical feeling of being unwell, but not being able to pinpoint where, headache that has lasted all day long, i put it down to stress, and maybe overdoing things last few weeks.

I will log in again tomorrow and let you know what tomorrow brings, hope your feeling a bit better by then my friend.

Began taking 30mg Seroxat on 15th Jan 1997 for grief issues. Remained at that dosage until Dec 05, did doctor ct, akathesia set in along with being non functional and overly emotional, brain fog. Doctor prescribed prozac, propranelol and diazeapam to counteract side effects, and told me to ct those 3 after 2.5/3 months use, induced wd seizure on 2nd day after ct. Was reinstated on seroxat 20mg in april 06, remained at that dose until Nov 07 and began a very slow taper lasting 56 months, finally DRUG FREE on 11th may 2011.

Link to comment
Share on other sites

Forgot to mention, i feel poisoned, like my body is deteriorating too, i can also associate with that damaged/dangerous type feeling too.

Began taking 30mg Seroxat on 15th Jan 1997 for grief issues. Remained at that dosage until Dec 05, did doctor ct, akathesia set in along with being non functional and overly emotional, brain fog. Doctor prescribed prozac, propranelol and diazeapam to counteract side effects, and told me to ct those 3 after 2.5/3 months use, induced wd seizure on 2nd day after ct. Was reinstated on seroxat 20mg in april 06, remained at that dose until Nov 07 and began a very slow taper lasting 56 months, finally DRUG FREE on 11th may 2011.

Link to comment
Share on other sites

Hey Angie,

 

nice to hear from you :)

Sadly the last night was even worse. The day was quite ok, and then it got worse and worse in the evening. I was close to call the ambulance, because I thought that I won't survive the night. And this was no panic attack, it was rational thinking purely based on those harsh symptoms. How I would love to know what is going on in my body...

 

The morning was better, but I still have a weird headache/pressure in the midst of my brain and hurting calfs.

 

I am sorry that you have to go through it as well. It is just awful and not being able to exercise is terrible, as exercise normally is one of the healthiest things one can do. I hope you feel better as well today :)

End of 2008: Remeron 15mg for around 2 months. Unorthodox taper, no problems.
End of August 2009: Lexapro 10mg for only 4 days. Panic attack after 3 pills. Severe gastro problems in the morning for 3 days after last pill. 2 weeks later strong w/d symptoms set in.

Acute WD lasted around 3.5 years. I am feeling much better today, 5.5 years out, but still have some symptoms left.

Link to comment
Share on other sites

Hey Maybe,

 

Its good to hear from you too my friend, i can really sympathise, i felt like i wasnt going to make the day ysterday too, it was my birthday, that means visitors, cards, presents, and a meal out last night with the girls i play darts with ------i despaired how in GODS name it was possible to do all that whilst feeling so unwell and ill.

I did it, i will never know how, felt like i might collapse or die at any moment, had been feeling that way all day long, headaches, muscle aches, aches in legs and arms, i did it,

today is better -----much better.

 

Hope your day today is better too my friend, its horrendous what we have to experience to offload this mind bending non addictive junk they call medicine,

gone are the days that you can trust a doctor, i struggle to trust anyone in the med profession anymore, with due cause.

 

I dont know if this makes any sense to you maybe, but because iv had some better times, iv been on holiday to Jamaica recently, came back and had probs with my husband - situational depression and anxiety -of his own creation i might add, iv had to deal with all that entailed, authorities, letter writing, run a home, pay bills, cook, clean, wash, gardening, in fact everything!!!!!!!!!!!! maybe..........we overdo it mentally and physically as you said in your opening post!!!

IT seems the harder we push ourselves ! and maybe there are times that we push ourselves too far, we pay the price!!!

But i cannot and will NOT sit back and watch life pass me by anymore, i cant, iv lost too many years, i try to do whatever i want to do, however i feel, and it seems yes i pay for a day or two then it settles back down again.

 

My line of thinking is, " if this is as good as it gets" then i have to be content and move on, if there is better to come then i will welcome it with open arms and rejoice to the GOOD LORD that made it happen. But either way I WANT AND HAVE to live ------that is my right, and i cant let anything else wd/ symptoms take that away from me anymore.

Began taking 30mg Seroxat on 15th Jan 1997 for grief issues. Remained at that dosage until Dec 05, did doctor ct, akathesia set in along with being non functional and overly emotional, brain fog. Doctor prescribed prozac, propranelol and diazeapam to counteract side effects, and told me to ct those 3 after 2.5/3 months use, induced wd seizure on 2nd day after ct. Was reinstated on seroxat 20mg in april 06, remained at that dose until Nov 07 and began a very slow taper lasting 56 months, finally DRUG FREE on 11th may 2011.

Link to comment
Share on other sites

A belated happy birthday, Angie! So sorry you had a rough time just yesterday :(

But I am glad that you are feeling better today, that's at least something. And hopefully your next birthday will be much, much better!

 

And you are right, my trust in doctors has vanished with this experience. Whatever they might tell me in the future, I will research it myself and fetch other opinions.

 

What I do not understand is, why the symptoms often develope quite a time AFTER we had stress. Sometimes I feel it at once, but this very, very seldom. Mostly I am getting much worse hours later. I think you had the same problem. Is your worst time also in the evenings?

 

Problem is, I am afraid of those bad days not only because they are awful, but I am afraid that they might damage my system even more resulting in a longer wd or even an earlier death when i am getting older.

End of 2008: Remeron 15mg for around 2 months. Unorthodox taper, no problems.
End of August 2009: Lexapro 10mg for only 4 days. Panic attack after 3 pills. Severe gastro problems in the morning for 3 days after last pill. 2 weeks later strong w/d symptoms set in.

Acute WD lasted around 3.5 years. I am feeling much better today, 5.5 years out, but still have some symptoms left.

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy